Covid They investigate the death of a teacher in Marbella due to a brain hemorrhage after receiving the AstraZeneca vaccine
INvestigation The autopsy of the Marbella teacher indicates that the AstraZeneca vaccine was not related to her death
A new report of the autopsy carried out on the Marbella teacher who died on March 16 after receiving a dose of
now points to the fact that the administration of the vaccine could be related to the
that caused her death.
As the newspaper "Sur" has advanced this Friday and confirmed by the Andalusian Deputy Minister of Health,
, the new report contradicts the provisional result of the autopsy, reflected in a preliminary report in which it was indicated that no links had been found between death and administration of the vaccine.
That first report was sent to the
Investigative Court number 1 of Marbella
, which took over the judicial investigation after receiving a letter from the teacher's family asking for an autopsy to be carried out to clarify what had happened to her.
In this document, it was stated that the death of the 43-year-old teacher of the Guadalpin Secondary Education Institute occurred as a result of a brain hemorrhage triggered by an aneurysm.
The report also indicated that the woman had a predisposition to a
and the presence of thrombi was ruled out.
Despite the conclusions of this first analysis, in recent days, the Pathological Anatomy service has received the results of the complementary tests to the autopsy, and the specialists suggest that the table presented by the teacher may be related to the vaccine of AstraZeneca and have submitted a
new report to the court
Speaking to journalists in Villacarrillo (Jaén), the Deputy Minister of Health recalled that the first report indicated that the teacher died of a "stroke caused by the
" and "did not establish cause-effect with the vaccination."
The definitive report, García pointed out, points out that the cause of death remains the same, but that there is "a
possible causality with some effects described
in the latest scientific writings" on the vaccine.
"That will have to be analyzed by pharmacovigilance and the Spanish Medicines Agency, which is where all the reports are derived," he added.
The teacher's medical history, the study of samples under the microscope and the analyzes carried
out rule out the presence of previous diseases
that predisposed the woman to suffer a thrombus, points out the newspaper "Sur".
Apparently, the episode suffered by the professor could fit with what is known as VIPIT, a term recently coined by a group of German hematologists to define the syndrome of
immune prothrombotic thrombocytopenia
induced by the vaccine, a very exceptional adverse reaction.
The 43-year-old teacher, a
mother of two
, died on March 16 after having gone to the hospital up to three times due to general discomfort and a headache two weeks after she was inoculated with the vaccine.
The Deputy Minister of Health has transmitted a
message of "tranquility
", since the possibility that a person who is infected with the virus suffers a thromboembolic episode is 16.5%, while in a person who is vaccinated with AstraZeneca is 0, 00034%.
According to the criteria of The Trust Project
CovidAndalucía rules out increasing restrictions despite the fact that the number of hospitalized has risen by 20% in a week
Health Discard that the AstraZeneca vaccine is associated with a deceased in Asturias
SaludAstraZeneca for 'volunteers', through the signing of informed consent
See links of interest
Home THE WORLD TODAY
Nadal - Nishikori, live
Atlético - Huesca, live
Anadolu Efes Istanbul - Real Madrid
Leicester City - West Bromwich Albion
Barcelona - Getafe, live